Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The stability of de Rham currents

Author: Mircea Puta
Journal: Proc. Amer. Math. Soc. 80 (1980), 536
MSC: Primary 58A25
MathSciNet review: 581022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this short note is to give a theorem concerning the action of the diffeomorphism group of a smooth manifold on the space of de Rham currents.

References [Enhancements On Off] (What's this?)

  • [1] M. Golubitsky and D. Tischler, The nonexistence of globally stable forms, Proc. Amer. Math. Soc. 58 (1976), 296-300. MR 0415656 (54:3736)
  • [2] J. Martinet, Sur les singularités des formes différentielles, Ann. Inst. Fourier (Grenoble) 20 (1970), 95-178. MR 0286119 (44:3333)
  • [3] G. de Rham, Variétés différentiables. Formes, courants, formes harmoniques, Actualités Sci. Ind., no. 1222 = Publ. Inst. Math. Univ. Nancago III, Hermann, Paris, 1955. MR 0068889 (16:957b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A25

Retrieve articles in all journals with MSC: 58A25

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society